It is currently Sat Aug 19, 2017 11:27 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Mon Aug 20, 2012 11:51 am 
Offline
New Poster
New Poster

Joined: Sun Aug 19, 2012 11:20 am
Posts: 1
Here's my story. I am 19 years old was hooked on oxycontin and then Hydromorphine for about 6-7 months. I finally went with my mother to the addiction clinic about ten days ago and they put me on Suboxone 8mg/2mg tablets once a day was throwing up after about 12 hours so they upped it to 1-1/2 tablets a day now I'm constantly throwing up every few hours and feel like crap all the time. Then yesterday my head was dizzy felt like I was going to pass out and when I layed done my boddy kept twitching I am really gettin mad and scared. I am missing time at work and I start College in two weeks I don't know how I am going to do it. Has anyone else had theses symptoms or experienced anything like this and could tell me what to do or what it could be.

Thanks
I Just want to feel normall again :(


Top
 Profile  
 
 Post subject: Sick
PostPosted: Mon Aug 20, 2012 1:24 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Hi maysy and welcome to the forum. When I was first given Suboxone they gave me two 8mg pills and then one more 20 minutes later. I felt high as a kite and promptly threw up after getting home. After a few days of feeling really weird I cut my dose down by half and felt immediately better.

It is odd that you are having that reaction because you were taking more potent drugs than I was. (I think) But try to cut it down to maybe one 8/2mg pill and see if that helps any. If not it may be a reaction to the Naloxone in Sub. Most of us don't have a reaction to it but you may be different. Try cutting down first and if that doesn't help talk to your doctor and explain your symptoms.

All I can give you is my experience and it may be way off the mark. Let's see who else posts and hopefully you'll get some good feedback.

Congrats on getting off the pain meds.

Rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group